tired and lethargic, low libido due to melatonin?

  1. tired and lethargic, low libido due to melatonin?


    I'm 24 years old and I've been struggling with low libido and have been very lethargic as of late. my theory behind the cause of this is due to my melatonin I've been taking before bed. I was dosing between 30-50mg sublingual. I did this for almost a month straight. I discontinued the melatonin and still feel the same symptoms. I know it has to be the melatonin because everything was good and that us the only thing I added to my supplement plan and diet. Has this ever happen to anyone ? how do I fix this ? My lethargy is effecting me in the bed room right now. any advice is deeply appreciate !


  2. I would think maybe a libido supplement to get it back up and see if it falls again, but this interest me so I'd like to see what others say.
    •   
       


  3. Oh wow..you dont need any mote than 5mg an hour before sleep..thats even excessive. All kinds of problems can arise from too much. Its also a naturally occuring hormone that you dont want to supress.

  4. Quote Originally Posted by beastmode1981 View Post
    Oh wow..you dont need any mote than 5mg an hour before sleep..thats even excessive. All kinds of problems can arise from too much. Its also a naturally occuring hormone that you dont want to supress.
    Yea I didn't catch that. That is a mega dose for melatonin. If you must have something to help fall asleep try gaba. It works well for me.

  5. Give it a week and if it continues see a doctor because you may have suppressed too much
    •   
       


  6. yes I just added some dhea and tribulous too see if that helps. I hope this helps. Ive been just so sluggish it's hard to get any interest in sex. it's crazy I never saw this coming from just taking melatonin

  7. yes all I feel like doing all day is nap. I'm usually the total opposite non stop moving tons of energy. now my energy levels feeI so out of whack. i know it has to be the melatonin causing everything. never thought of taking melatonin this serious

  8. Hang in there bud. You should bounce back in a week or so. If it persists i agree with Bodybeast...may want to get a professIonal opinion.

  9. What was the purpose of taking soo much?

  10. My isomnia was getting bad due to stress and I have 10mg tabs and didn't really think twice on how much it can effect your body.

  11. Go see your doc and get some blood work, including a thyroid panel with free T3 included, and check your free testosterone too.

  12. melatonin effects thyroid and t3 and test ??? I can check my test levels out today. I started taking 10mg dhea 3 days ago. I feel somewhat better. not sure if it's placebo or not

  13. I doubt it affects thyroid function, but your symptoms also are similar to thyroid issues. It doesn't hurt top get it checked.
  •   

      
     

Similar Forum Threads

  1. low dhea due to trt
    By clayboy_123 in forum Anabolics
    Replies: 3
    Last Post: 04-06-2016, 01:53 PM
  2. steroids and cancer due to HPTA inhibition
    By neurotic in forum Anabolics
    Replies: 4
    Last Post: 11-24-2013, 11:42 PM
  3. prohormones and cancer due to HPTA inhibition
    By neurotic in forum Anabolics
    Replies: 4
    Last Post: 05-01-2003, 10:12 PM
Log in
Log in